# SDR UPS07M50731

- Difficulty date: August 10, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 75,126 hours, 12,047 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C HORIZ STAB CONSTANT SECTION BARREL NUT BORE RT NR 13 FOUND WITH CORROSION.  CORR AT BARREL NUT BORE RMVD.  BOTTOM BORE THRU, BORE REAM TO 0.988" DIA, RMN BLEND OUT 0.035" DEEP, EXCEEDED LIMITS.  BARREL NUT BORE, BLEND VOID RAD US SMOOTHEN & PROTECTED SRM 51-21-01 VII R38.  BUCKET BUSHING FAB & PROTECTED.  BUCKET BUSHING INSTALLED PER EO MD11-5510-19409-L, FIG 5.  REPAIR C/O A AT BARREL NUT BORE NR 13 RT IS ACCEPTABLE PER EN 1516-07.
